Professor

Contact InformationAndrew Heunis

Phone: 519-888-4567 x32083
Location: EIT 3115

Website

Biography Summary

Andrew Heunis is a Professor in the Department of Electrical and Computer Engineering and cross-appointed to Statistics and Actuarial Sciences at the University of Waterloo.

Professor Heunis currently has research interests in stochastic algorithms, system identification, nonlinear filtering and stochastic differential equations. He has published journals with the Society for Industrial and Applied Mathematics and IEEE, as well as various PDF texts.

Research Interests

  • Communication Systems
  • Information Systems
  • Stochastic algorithms
  • System identification
  • Nonlinear filtering
  • Stochastic differential equations

Education

  • 1984, Doctorate, PhD, Imperial College of Science & Technology
  • 1978, Bachelor's, BSc, University of the Witwatersrand, Johannesburg
  • 1978, Master's, MSc, Imperial College of Science & Technology

Courses*

  • ECE 784 - Introduction to Stochastic Calculus
    • Taught in 2014, 2015, 2017, 2018
  • ECE 207 - Signals and Systems
    • Taught in 2014, 2017
  • ECE 686 - Filtering and Control of Stochastic Linear Systems
    • Taught in 2015, 2018
* Only courses taught in the past 5 years are displayed.

Selected/Recent Publications

  • Heunis, Andrew J, Quadratic minimization with portfolio and terminal wealth constraints, Annals of Finance, 11(2), 2015, 243 - 282
  • Heunis, Andrew J, Utility Maximization in a Regime Switching Model with Convex Portfolio Constraints and Margin Requirements: Optimality Relations and Explicit Solutions, SIAM Journal on Control and Optimization, 53(4), 2015, 2608 - 2656
  • Donnelly, Catherine and Heunis, Andrew J, Quadratic risk minimization in a regime-switching model with portfolio constraints, SIAM Journal on Control and Optimization, 50(4), 2012, 2431 - 2461
  • Labbé, Chantal and Heunis, Andrew J, Conjugate duality in problems of constrained utility maximization, Stochastics: An International Journal of Probability and Stochastics Processes, 81(6), 2009, 545 - 565
  • Heunis, Andrew J and Lucic, Vladimir M and others, On the Innovations Conjecture of Nonlinear Filtering with Dependent Data, Electronic Journal of Probability, 13, 2008, 2190 - 2216